# SDR AALA2020021249085

- Difficulty date: February 3, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 59,580 hours, 26,780 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361072100000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOOR PANEL 211LF DELAMINATED. REPLACED FLOOR PANEL 211LF PER SRM 53-12-00-300-006.
